View Single Post
  #1  
Old 07-16-2011, 01:07 AM
lamb lamb is offline
Junior Member
 
Join Date: Jul 2011
Posts: 1
Default Celexa withdrawal symptoms

Sure wish I'd known before now why I've been feeling so rotten the last 6 months while I've been tapering Celexa from 40 mg., trying to stop altogether. Severe, oppressive headache. Nausea. From overheated to chills to overheated. Light headed/dizzy with "blips" in my brain sometimes when I move my head or bend over. (Thank goodness those blips aren't the electric shock zaps that some people get.) Barely any energy or stamina. Blood pressure up and down -- when it was really low I almost didn't make it back from my walk; I was so cold and and weak. Very slowed cognitive function and sometimes confusion. Insomnia. I keep trying to take the last step from 5 mg to 0, but every time I go to 0, the symptoms get even worse. I just took 5 mg after 2 days without any -- was just so darned dizzy and weak and that's dangerous for me because I already have screwed up balance from multiple sclerosis. I'm angry that my psychiatrist never warned me this could happen when she first prescribed Celexa. Wasn't informed in the drug company's literature, either. What a nightmare.
Reply With Quote